HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A notion of stability for k-means clustering

Abstract : In this paper, we define and study a new notion of stability for the $k$-means clustering scheme building upon the notion of quantization of a probability measure. We connect this notion of stability to a geometric feature of the underlying distribution of the data, named absolute margin condition, inspired by recent works on the subject.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01694318
Contributor : Thibaut Le Gouic Connect in order to contact the contributor
Submitted on : Thursday, March 8, 2018 - 11:27:06 AM
Last modification on : Friday, January 7, 2022 - 9:52:02 AM
Long-term archiving on: : Saturday, June 9, 2018 - 12:59:59 PM

Files

new_kmeans.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Thibaut Le Gouic, Quentin Paris. A notion of stability for k-means clustering. Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2018, 12 (2), pp.4239-4263. ⟨10.1214/18-EJS1500⟩. ⟨hal-01694318v2⟩

Share

Metrics

Record views

152

Files downloads

121